A few remarks in non-commutative ergodic theory

Vladimir Chilin, Semyon Litvinov, Adam Skalski

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

Individual ergodic theorems for free group actions and Besicovitch weighted ergodic averages are proved in the context of the bilateral almost uniform convergence in the L1-space over a semifinite von Neumann algebra. Some properties of the non-commutative counterparts of the point-wise convergence and the convergence in measure are discussed.

Original languageEnglish (US)
Pages (from-to)331-350
Number of pages20
JournalJournal of Operator Theory
Volume53
Issue number2
StatePublished - Mar 1 2005

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A few remarks in non-commutative ergodic theory'. Together they form a unique fingerprint.

  • Cite this